# SDR ASAA2018111126845

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 19,890 hours, 6,600 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Dirty
- Location: Sliding Window
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW DIFFICULT TO SLIDE BACK AFTER OPENING AND DIFFICULT TO SLIDE FWD AS WELL. GROUNDED - YES. CLEANED CAPT SLIDING WINDOW TRACK. OPS CHECK GOOD.
